×

zbMATH — the first resource for mathematics

Strong laws of large numbers for independent fuzzy set-valued random variables. (English) Zbl 1104.60307
Summary: We shall present strong laws of large numbers (SLLN’s) for independent (not necessarily identically distributed) fuzzy set-valued random variables whose base space is a separable Banach space or a Euclidean space, in the sense of the extended Hausdorff metric \(d_{H}^{\infty}\). We apply the method to the sequence of independent identically distributed fuzzy set-valued random variables to give a simple proof of SLLN’s.

MSC:
60F15 Strong limit theorems
60F99 Limit theorems in probability theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artstein, Z.; Vitale, R.A., A strong law of large numbers for random compact sets, Ann. probab., 3, 879-882, (1975) · Zbl 0313.60012
[2] Aumann, R., Integrals of set-valued functions, J. math. anal. appl., 12, 1-12, (1965) · Zbl 0163.06301
[3] Beer, G., Topologies on closed and closed convex sets, (1993), Kluwer Academic Publishers Dordrecht · Zbl 0792.54008
[4] Billingsley, P., Convergence of probability measures, (1968), Wiley New York · Zbl 0172.21201
[5] A. Colubi, Traditional techniques to prove some limit theorems for fuzzy random variables, in: C. Bertoluzza, M.A. Gil, D.A. Ralescu, (Eds.), Statistical Modeling, Analysis and Management for Fuzzy Data, Physica, 2002, pp. 64-71.
[6] Colubi, A.; López-Díaz, M.; Dominguez-Menchero, J.S.; Gil, M.A., A generalized strong law of large numbers, Probab. theory related fields, 114, 401-417, (1999) · Zbl 0933.60023
[7] Y. Chen, Fuzzy Systems and Mathematics, Huazhong Institute Press of Science and Technology, 1984, in Chinese.
[8] Cressie, N., A strong limit theorem for random sets, Suppl. adv. in appl. probab., 10, 36-46, (1978) · Zbl 0381.60026
[9] Cressie, N., Statistics for spatial data, (1991), Wiley New York · Zbl 0799.62002
[10] Debreu, G., Integration of correspondences, (), 351-372 · Zbl 0211.52803
[11] Diamond, P.; Kloeden, P., Metric spaces of fuzzy sets, (1994), World Scientific Singapore · Zbl 0843.54041
[12] Féron, R., Ensembles aléatoire flous, C. R. acad. sci. Paris ser. A, 182, 903-906, (1976) · Zbl 0327.60004
[13] E. Giné, G. Hahn, J. Zinn, Limit theorems for random sets: an application of probability in Banach space results, Lecture Notes in Mathematics vol. 990, 1983, pp. 112-135.
[14] F. Hiai, Strong laws of large numbers for multivalued random variables, in: G. Salinetti, (Ed.), Multifunctions and Integrands, Lecture Notes in Mathematics vol. 1091, Springer, Berlin, pp. 160-172. · Zbl 0561.60018
[15] Hiai, F.; Umegaki, H., Integrals, conditional expectations and martingales of multivalued functions, J. multivariate anal., 7, 149-182, (1977) · Zbl 0368.60006
[16] Inoue, H., A strong law of large numbers for fuzzy random sets, Fuzzy sets and systems, 41, 285-291, (1991) · Zbl 0737.60003
[17] Klein, E.; Thompson, A.C., Theory of correspondences including applications to mathematical economics, (1984), Wiley New York · Zbl 0556.28012
[18] Klement, E.P.; Puri, L.M.; Ralescu, D.A., Limit theorems for fuzzy random variables, Proc. roy. soc. lond., 407, 171-182, (1986) · Zbl 0605.60038
[19] Kruse, R., The strong law of large numbers for fuzzy random variables, Inform. sci., 28, 233-241, (1982) · Zbl 0571.60039
[20] Kwakernaak, H., Fuzzy random variables: definition and theorems, Inform. sci., 15, 1-29, (1978) · Zbl 0438.60004
[21] Kwakernaak, H., Fuzzy random variables: algorithms and examples for the discrete case, Inform. sci., 17, 253-278, (1979) · Zbl 0438.60005
[22] Li, S.; Ogura, Y., Fuzzy random variables, conditional expectations and fuzzy martingales, J. fuzzy math., 4, 905-927, (1996) · Zbl 0879.60001
[23] Li, S.; Ogura, Y., Convergence of set valued sub- and super-martingales in the Kuratowski-mosco sense, Ann. probab., 26, 1384-1402, (1998) · Zbl 0938.60031
[24] Li, S.; Ogura, Y., Convergence of set valued and fuzzy valued martingales, Fuzzy sets and systems, 101, 453-461, (1999) · Zbl 0933.60041
[25] Li, S.; Ogura, Y., Convergence in graph for fuzzy valued martingales and smartingales, (), 72-89
[26] Li, S.; Ogura, Y., A convergence theorem of fuzzy valued martingale in the extended Hausdorff metric \(d_H^\infty\), Fuzzy sets and systems, 135, 391-399, (2003) · Zbl 1020.60036
[27] Li, S.; Ogura, Y.; Kreinovich, V., Limit theorems and applications of set-valued and fuzzy set-valued random variables, (2002), Kluwer Academic Publishers Dordrecht · Zbl 1348.60003
[28] Li, S.; Ogura, Y.; Proske, F.N.; Puri, M.L., Central limit theorems for generalized set-valued random variables, J. math. anal. appl., 285, 250-263, (2002) · Zbl 1029.60022
[29] Matheron, G., Random sets and integral geometry, (1975), Wiley New York · Zbl 0321.60009
[30] Molchanov, I.S., On strong laws of large numbers for random upper semicontinuous functions, J. math. anal. appl., 235, 249-355, (1999) · Zbl 0959.60003
[31] Puri, M.L.; Ralescu, D.A., Strong law of large numbers for Banach space valued random sets, Ann. probab., 11, 222-224, (1983) · Zbl 0508.60021
[32] Puri, M.L.; Ralescu, D.A., Fuzzy random variables, J. math. anal. appl., 114, 406-422, (1986) · Zbl 0605.60038
[33] Taylor, R.L.; Inoue, H., A strong law of large numbers for random sets in Banach spaces, Bull. inst. math. acad. sinica, 13, 403-409, (1985) · Zbl 0585.60014
[34] Taylor, R.L.; Inoue, H., Convergence of weighted sums of random sets, Stochastic anal. appl., 3, 379-396, (1985) · Zbl 0575.60003
[35] R.L. Taylor, H. Inoue, Laws of large numbers for random sets, Random Sets, Minneapolis, MN, IMA Volumes in Mathematics and its Applications 97, Springer, New York, 1997, pp. 347-360. · Zbl 0898.60028
[36] P. Terán, An embedding theorem for convex fuzzy sets, 2004, preprint
[37] Zadeh, L.A., Fuzzy sets, inform. control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.